Little House on the Prairie

Season 9 Episode 6

The Wild Boy (1)

1
Aired Wednesday 12:00 AM Nov 01, 1982 on NBC

Trivia

FILTER BY TYPE

  • Quotes

    • Jenny: Well, Doctor? What's wrong with him?
      Doc Baker: I think Matthew's suffering from morphinism. It's a condition that affects normal behavior due to the extended use of morphine. I saw quite a bit of it after the war.
      Laura: Well, how would he have gotten that way?
      Doc Baker: My guess is that McQueen has been using his elixir to keep the boy sedated.
      Mr. Edwards: I'm sorry, Doc, i don't see the connection.
      Doc Baker: Isaiah, that elixir that McQueen is peddling probably has a morphine base. I'd have to test it to be sure. Anyway, all he had to do was give the boy large doses of the elixir, and he was able to control his moods.
      Mr. Edwards: You mean, that's why the boy was acting crazy?
      Doc Baker: Exactly. When he wants the boy to go wild, all he has to do is withhold the solution, just long enough for the boy's need to bring on the violence.
      Jenny: How could anybody do that to a boy?
      Doc Baker: Oh, Jenny.....that and worse may have been done to him. I examined Matthew's throat. At some point in his life, he swallowed some lye, and that's why he can't speak. I hope to God it wasn't done deliberately.

Saturday
No results found.
Sunday
No results found.
Monday
11:00am
INSP
12:00pm
INSP
More
Less